# SDR CALA2015022093155

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 64,993 hours, 7,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FWD 4 EA OVERWING EMER LIGHT FOUND INOPERATIVE.  R3 DOOR EMER BATTERY CHARGER FUSE REPLACED.  EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-04 REV 171.
